# SDR ASAA2016090517937

- Difficulty date: September 5, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 22,273 hours, 6,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORT FWD GALLEY R1 EXIT LIGHT COVER IS UNATTACHED.  ACFT GROUNDED.   REPLACED THE LENS AND LIGHTS TESTED GOOD IAW AMM 33-51-00/501.
